# SDR AALA201701059003

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SEAT TRACK AT -Y1959 AND FR 35. REPLACED SEAT TRACK PER SRM 53-00-15, SRM 41-42-11, SRM 51-44-11.
